# SDR DALA1230116818

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1340 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED TOOLING DAMAGE AT BS 1340 STRINGER 2L.  ROUTED OUT DAMAGE, MADE INSURANCE CUT AND INSPECTED, NO CRACKS FOUND.  FABRICATED REPAIR AND INSTALLED, TREATED/PAINTED AREA.
